# SDR QXEA2009092100710

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 20,860 hours, 15,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0100
- Condition: False Indication
- Location: Cargo Bay
- Part time: 19,780 hours, 14,445 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- INTERMITTENT FIRE SYST FAULT STATUS MESSAGE. PLACED ON MEL 26-00-1. RETURNED TO SERVICE. MEL CLEARED ON 9/19. REMOVED FWD CARGO SMOKE DETECTOR NR 2 IAW AMM TASK 26-17-01-000-801 (CONFIG A01) AND REPLACED FWD CARGO SMOKE DETECTOR NR 2 IAW AMM TASK 26-17-01-400-801 (CONFIG A01). BONDING TEST GOOD AND OPS CHECK GOOD. CLEARED MEL. RETURNED TO SERVICE.
